The Work of Poincaré on Automorphic Functions
Birkhoff, George D.
Bull. Amer. Math. Soc., Tome 27 (1920) no. 3, p. 164-172 / Harvested from Project Euclid
Publié le : 1920-01-15
Classification: 
@article{1183425178,
     author = {Birkhoff, George D.},
     title = {The Work of Poincar\'e on Automorphic Functions},
     journal = {Bull. Amer. Math. Soc.},
     volume = {27},
     number = {3},
     year = {1920},
     pages = { 164-172},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183425178}
}
Birkhoff, George D. The Work of Poincaré on Automorphic Functions. Bull. Amer. Math. Soc., Tome 27 (1920) no. 3, pp.  164-172. http://gdmltest.u-ga.fr/item/1183425178/